Alert archive / New Mexico / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Feb 8, 2009, 3:53 PM MST for De Baca County, Quay County, Roosevelt County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 8, 2009, 3:53 PM MST (22:53 UTC)
- Expired
- Feb 8, 2009, 4:30 PM MST
- In force
- 37 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties De Baca County, NM, Quay County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 25 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -530 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 082253
SVRABQ
NMC011-037-041-082330-
/O.NEW.KABQ.SV.W.0002.090208T2253Z-090208T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MST SUN FEB 8 2009
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
SOUTHWESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO
EXTREME NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 430 PM MST
* AT 348 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF RAGLAND TO 6
MILES NORTH OF TAIBAN TO TAIBAN...OR ALONG A LINE EXTENDING FROM 25
MILES SOUTHWEST OF TUCUMCARI TO 14 MILES EAST OF FORT SUMNER TO 14
MILES SOUTHEAST OF FORT SUMNER...AND MOVING NORTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TOLAR AROUND 405 PM MST...
HOUSE AROUND 415 PM MST...
QUAY AND RAGLAND AROUND 430 PM MST...
LAT...LON 3506 10367 3475 10375 3451 10380 3438 10405
3452 10406 3495 10399
TIME...MOT...LOC 2253Z 218DEG 17KT 3485 10390 3455 10398
3441 10400
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 8, 3:00 PM MST, 53 minutes earlier.
Area forecast discussion, Feb 8, 3:00 PM MST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MST SUN FEB 8 2009 .DISCUSSION...500 MB LOW WHICH WAS STILL ANCHORED OVER SOCAL AND WESTERN ARIZONA EARLY THIS MORNING FINALLY STARTED MOVING DURING THE MORNING. BAND OF PRECIPITATION HAS ALREADY CLEARED SOUTHWEST MOUNTAINS AND WEST CENTRAL MOUNTAINS...WITH SHOWERS AND ISOLATED THUNDER BEHIND IT. THEREFORE WILL REMOVE THESE ZONES FROM THE ADVISORY. OTHERWISE...PRECIPITATION ONGOING OVER CENTRAL MOUNTAIN CHAIN AND NOW FIRING RAPIDLY OVER SOUTHEAST PLAINS. MODELS SUGGEST SYSTEM WILL EXIT RAPIDLY THIS EVENING...THEREFORE WILL MODIFY REMAINING ADVISORY FOR ZONES 2 AND 4 TO EXPIRE AT 11 PM. THAT SAID...NOT SURE WHY ADJUSTED MET/MAV GUIDANCE HANG ONTO SOME HEFTY POPS OVER EAST AND NORTH DURING THE OVERNIGHT PERIOD. TRIMMED BACK ON THOSE NUMBERS BUT MAY NEED TO WATCH FOR ANY REDEVELOPMENT. ALSO REMOVED MENTION OF THUNDER FROM FORECAST AFTER MIDNIGHT. WILL ALSO NEED TO WATCH WINDS IN THE EAST AFTER MIDNIGHT. PREVIOUS MODEL RUNS SUGGESTED SOME STRONG DOWNSLOPING WINDS BY 12Z OVER THAT REGION. LATEST GUIDANCE HAS BACKED OFF SOMEWHAT ON THE STRENGTH AND HAVE PUSHED THE STRONGER WINDS INTO MONDAY AFTERNOON. HAVE CONSIDERED A WIND ADVISORY FOR THE AREA FROM RATON TO LAS VEGAS TO CLINES CORNERS EASTWARD AND SOUTH TO CLOVIS BUT IN HONOR OF THE KISS PRINCIPLE DON/T WANT TO CONFUSE MATTERS MORE IF SPC DOES ISSUE A WATCH BOX THIS AFTERNOON. SO WILL LET LATER SHIFTS PONDER THE WIND ISSUE. NEXT SYSTEM COULD BRING SOME MEASURABLE SNOW TO THE CHAMA AREA MONDAY AND POSSIBLY CHUSKAS...SNOW BECOMES MORE WIDESPREAD MONDAY NIGHT AND TUESDAY. RIGHT NOW LOOKS TO BE MORE SIGNIFICANT ACCUMULATIONS OVER NORTHERN AND WESTERN MOUNTAINS...SO LOOK FOR WINTER HIGHLIGHTS TO GO UP SOMETIME MONDAY IF CURRENT MODEL TRENDS CONTINUE. THURSDAY/S SYSTEM MAY NOT BE STRONG OR DEEP...BUT ANOTHER STRONGER SYSTEM COULD MAR THE LATER HALF OF NEXT WEEKEND. && .AVIATION...IFR...LIFR AND OCCASIONAL VLIFR CONDITIONS IN LOW CEILINGS AND SNOW SHOWERS WILL CONTINUE ACROSS THE NORTHWEST AND NORTHERN PORTIONS OF NEW MEXICO THROUGH APPROXIMATELY 06Z...BUT THESE CONDITIONS MAY TAPER OFF SOONER FARTHER WEST NEAR KFMN. MTN OBSCURATIONS WILL BE LIKELY. STRONG AND GUSTY WINDS WILL RAPIDLY CHANGE FROM SOUTH TO WEST AS A COLD FRONT SWEEPS FROM WEST TO EAST ACROSS CENTRAL AND EASTERN NM. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP EAST OF THE CENTRAL MTNS AND MOVE EASTWARD TO THE TX BORDER BETWEEN APPROX 21Z AND 07Z. HAIL AND DAMAGING WIND GUSTS WILL BE POSSIBLE WITH ANY THUNDERSTORM...BUT BEST CHANCES FOR SEVERE HAIL AND WINDS WILL BE ALONG AND SOUTHEAST OF A LINE FROM KROW TO KTCC. BREEZY WEST WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS BEHIND THE COLD FRONT AND TSTM ACTIVITY. NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. && .FIRE WEATHER...MIXED BAG OF ACTIVITY FOR THE REST OF TODAY AS RAPIDLY MOVING UPPER LEVEL LOW MOVES ACROSS THE STATE. SNOW ACCUMULATIONS HAVE BEEN MINIMAL TODAY ACROSS THE NORTH AND WEST...AND WHILE MUCH OF THE ACTIVITY ACROSS THE WESTERN THIRD OF THE STATE HAS ENDED...A FEW SHOWERS AND POSSIBLY A TSTM OR TWO MAY MOVE IN FROM ARIZONA. MOST OF THE PRECIPITATION TONIGHT WILL BE ACROSS THE EASTERN HALF OF THE STATE. SNOW SHOWERS WILL CONTINUE ACROSS THE HIGH TERRAIN OF THE NORTHERN MOUNTAINS UNTIL AROUND MIDNIGHT BEFORE TAPERING OFF. THE HIGHEST ELEVATIONS MAY PICK UP A FEW INCHES OF SNOW. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN PLAINS. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ONCE THE SYSTEM EXITS THE STATE...BREEZY CONDITIONS WILL DEVELOP TONIGHT. NONETHELESS...GOOD TO EXCELLENT RELATIVE HUMIDITY RECOVERIES ARE EXPECTED TONIGHT. THE STATE WILL REMAIN IN BETWEEN TWO SYSTEM TOMORROW. HOWEVER...STRONG AND GUSTY WILL DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS STRONG MIXING IS ABLE TO TAP 700 MB WINDS NEAR 50KT. EXPECT A WIND ADVISORY FOR PORTIONS OF THE EASTERN PLAINS TO BE ISSUED DURING A LATER SHIFT. RELATIVE HUMIDITIES DURING THE AFTERNOON HOURS ARE EXPECTED TO BE ABOVE 15 PERCENT...THOUGH WOULD NOT BE SURPRISED TO SEE LOCALIZED AREAS REACH RED FLAG CRITERIA FOR AN HOUR OR TWO. AS THE NEXT STORM SYSTEM MOVES IN ON TUESDAY...EXPECT LOWER TEMPERATURES AND A CORRESPONDING BOOST TO DAYTIME RELATIVE HUMIDITIES. SNOW WILL ALSO MAKE A RETURN TO THE NORTHERN AND WESTERN PORTIONS OF THE STATE...WITH RAIN CHANGING OVER TO SNOW ELSEWHERE. WITH TRANSPORT WINDS REMAINING STRONG...VENTILATION VALUES WILL REMAIN IN THE VERY GOOD TO EXCELLENT CATEGORY STATEWIDE THROUGH TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 27 45 25 39 / 40 40 70 30 GALLUP.......................... 21 41 21 32 / 20 30 70 60 GRANTS.......................... 20 44 20 34 / 20 20 40 70 GLENWOOD........................ 24 52 27 45 / 20 10 50 80 CHAMA........................... 16 36 13 32 / 60 60 70 90 LOS ALAMOS...................... 25 46 23 37 / 30 20 40 60 RED RIVER....................... 15 31 12 26 / 60 30 50 60 TAOS............................ 21 40 17 34 / 50 30 40 60 SANTA FE........................ 24 43 22 36 / 30 20 30 60 SANTA FE AIRPORT................ 26 45 26 37 / 30 20 20 60 ESPANOLA........................ 24 49 22 41 / 40 20 30 60 ALBUQUERQUE HEIGHTS............. 32 53 32 42 / 10 10 20 60 ALBUQUERQUE VALLEY.............. 26 53 28 44 / 10 5 20 60 ALBUQUERQUE FOOTHILLS........... 29 49 28 39 / 10 10 20 60 ALBUQUERQUE WEST MESA........... 29 52 29 45 / 10 10 20 60 SOCORRO......................... 28 56 30 49 / 10 5 10 40 SANDIA PARK/CEDAR CREST......... 24 45 23 34 / 20 10 20 70 MORIARTY/ESTANCIA............... 26 49 27 37 / 20 5 10 60 CARRIZOZO....................... 28 53 32 45 / 10 5 20 60 RUIDOSO......................... 25 50 29 43 / 20 0 10 60 RATON........................... 23 51 22 43 / 50 5 10 30 LAS VEGAS....................... 27 47 25 37 / 40 10 20 30 ROY............................. 29 52 28 43 / 60 5 10 30 CLAYTON......................... 32 59 27 48 / 70 0 0 20 SANTA ROSA...................... 31 59 32 50 / 30 5 10 20 TUCUMCARI....................... 36 62 34 50 / 60 0 5 20 FORT SUMNER..................... 33 63 33 51 / 30 0 5 20 CLOVIS.......................... 35 62 37 56 / 60 0 0 20 PORTALES........................ 35 64 34 56 / 60 0 0 20 ROSWELL......................... 37 65 38 57 / 40 0 0 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 11 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ002-004. &&
Hazardous weather outlook, Feb 8, 5:32 AM MST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MST SUN FEB 8 2009 NMZ001>021-026-091300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 532 AM MST SUN FEB 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE WESTERN...NORTHWESTERN...AND NORTHERN MOUNTAINS THROUGH TONIGHT WHERE LIGHT TO MODERATE SNOWFALL IS EXPECTED. SEE THE WINTER WEATHER ADVISORY FOR FURTHER DETAILS. EMBEDDED THUNDERSTORMS WILL ALSO ACCOMPANY THIS ACTIVITY AT TIMES. IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EASTERN PLAINS OF NEW MEXICO LATE THIS AFTERNOON AND INTO THE EVENING. SOME THUNDERSTORMS MAY BECOME STRONG OR POSSIBLY SEVERE AROUND THE TEXAS BORDER WITH SMALL HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS WILL DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON MONDAY WHERE OCCASIONAL WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. A SERIES OF ADDITIONAL UPPER LEVEL STORM SYSTEMS IS EXPECTED TO PASS OVER NEW MEXICO THROUGH THE UPCOMING WORK WEEK...INCLUDING ONE STORM ON TUESDAY AND ANOTHER ONE THURSDAY INTO FRIDAY. THESE STORM SYSTEMS WILL BE CAPABLE OF PRODUCING AREAS OF ACCUMULATING SNOWFALL...ESPECIALLY IN THE HIGHER TERRAIN OF NORTHERN AND WESTERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON FOR LOCALES IN THE FAR EASTERN PLAINS OF NEW MEXICO. ALSO...SPOTTERS IN THE NORTHERN AND WESTERN HIGH COUNTRY ARE ENCOURAGED TO REPORT SNOWFALL TO THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 OR ON THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEB SITE. 52
In the hours before
Local storm report, Feb 8, 11:12 AM MST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1112 AM MST SUN FEB 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HIGH SUST WINDS 2 SSW FORT STANTON 33.47N 105.54W
02/06/2009 M44.00 MPH LINCOLN NM AWOS
GUSTS TO 58 MPH.
0955 AM NON-TSTM WND GST 2 SSW FORT STANTON 33.47N 105.54W
02/06/2009 M58.00 MPH LINCOLN NM AWOS
&&
GUYERSpecial weather statement, Feb 8, 1:30 PM MST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 130 PM MST SUN FEB 8 2009 NMZ003-009-015-082200- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- UPPER RIO GRANDE VALLEY- 130 PM MST SUN FEB 8 2009 ...TEXT... A STRONG COLD FRONT APPROACHING THE RIO GRANDE VALLEY WILL CREATE STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH THROUGH 300 PM. VERY DRY CONDITIONS OVER THE PAST SEVERAL WEEKS WILL ALLOW FOR BLOWING DUST TO REDUCE VISIBILITIES BELOW ONE QUARTER MILE AS THE FRONT PASSES. THOSE PERFORMING OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR HAZARDOUS WINDS AND HEAVY BLOWING DUST. LIGHT RAIN...SLEET...AND SNOW WILL ALSO DEVELOP ACROSS THE AREA LATER THIS AFTERNOON. GUYER
Special weather statement, Feb 8, 1:30 PM MST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 130 PM MST SUN FEB 8 2009 NMZ003-009-015-082200- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- UPPER RIO GRANDE VALLEY- 130 PM MST SUN FEB 8 2009 A STRONG COLD FRONT APPROACHING THE RIO GRANDE VALLEY WILL CREATE STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH THROUGH 300 PM. VERY DRY CONDITIONS OVER THE PAST SEVERAL WEEKS WILL ALLOW FOR BLOWING DUST TO REDUCE VISIBILITIES BELOW ONE QUARTER MILE AS THE FRONT PASSES. THOSE PERFORMING OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR HAZARDOUS WINDS AND HEAVY BLOWING DUST. LIGHT RAIN...SLEET...AND SNOW WILL ALSO DEVELOP ACROSS THE AREA LATER THIS AFTERNOON. GUYER
Special weather statement, Feb 8, 2:23 PM MST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 223 PM MST SUN FEB 8 2009 NMZ003-004-011-082200- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANGRE DE CRISTO MOUNTAINS- UPPER RIO GRANDE VALLEY- 223 PM MST SUN FEB 8 2009 A LINE OF STRONG WINDS AND THUNDERSTORMS STRETCHING FROM MORIARTY NORTH TO SANTA FE...ESPANOLA...AND EMBUDO WILL MOVE NORTHEAST AT 20 MPH THROUGH 300 PM. EXPECT A SUDDEN WIND SHIFT TO THE WEST AT 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. THUNDERSTORMS WILL CONTAIN RAIN...SNOW...SNOW PELLETS...AND SMALL HAIL. VISIBILITIES MAY BE REDUCED BELOW ONE HALF MILE AT TIMES IN PRECIPITATION AND BLOWING DUST. THIS AREA OF THUNDERSTORMS WILL MOVE EAST INTO THE SANGRE DE CRISTO MOUNTAINS AND PRODUCE VERY HEAVY SNOW WITH NEAR ZERO VISIBILITIES IN THE HIGHER TERRAIN. GUYER
Special weather statement, Feb 8, 3:36 PM MST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 336 PM MST SUN FEB 8 2009 NMZ013-018>021-082300- CHAVES COUNTY PLAINS-CURRY COUNTY-DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 336 PM MST SUN FEB 8 2009 ...LINE OF STRONG THUNDERSTORMS MOVING OVER EASTERN DE BACA COUNTY... AT 331 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM TOLAR TO 21 MILES SOUTHWEST OF TAIBAN TO 16 MILES NORTHWEST OF ELKINS. MOVEMENT WAS NORTHEAST AT 35 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MCALISTER AND THE MELROSE BOMBING RANGE. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 3:50 AM MST | Winter Weather Advisory | ABQ | 17 hr | |
| Feb 8, 3:40 PM MST | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 35 min |
| Feb 8, 4:15 PM MST | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 30 min |
| Feb 8, 4:27 PM MST | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Quay, Roosevelt | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.